# SDR SCNA00021

- Difficulty date: March 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 61,314 hours, 32,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32167441
- Part serial: P665
- Condition: Failed
- Location: Right Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE RIGHT PACK WOULD NOT MOVE FROM FULL COLD POSITION.  FURTHER INVESTIGATION REVEALED THAT IT HAD CEASED TO FUNCTION.  AT FL 250 AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION.  REPLACED RIGTH PACK VALVE PER M 215571.  GROUND CHECKS NORMAL.
